Menu
Cart 0
Lemsip Max All in One Cold & Flu Capsules, 8 Capsules

Lemsip Max All in One Cold & Flu Capsules, 8 Capsules

  • £3.29


SKU:

Lemsip Max All in One Cold & Flu Capsules, 8 Capsules, For fever, headaches, body aches, blocked nose, sore throat and chesty cough. Phenylephrine Hydrochloride, Paracetamol, Guaifenesin For the symptomatic relief of colds and flu including chesty coughs. Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per capsule): Phenylephrine HCI 6.1mg, Action: Decongestant, Relief of... Blocked nose Ingredients (per capsule): Guaifenesin 100mg,